# SDR SIMA20141219001

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,638 hours, 33,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT CLOSE.  REMOVED DISCARDED HARDWARE & DEBRIS ON DOOR THRESHOLD.  OPERATIONS CHECKED GOOD IAW SMP.
